# SDR 9903989913

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963N
- Make and model: Doug DC-9-31
- Aircraft serial: 47415
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Lt Pack
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED AT START OF DESCENT FROM 26,000 FEET.  OXYGEN MASKS WERE DEPLOYED THROUGHOUT CABIN AND EMERGENCY DESCENT WAS ACCOMPLISHED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND DUCT BETWEEN LEFT AIR CYCLE MACHINE AND WATER SEPARATOR DISCONNECTED.  REINSTALLED DUCT AT RUBBER SLEEVE AND HOSE CLAMPS, OPERATIONAL CHECK NORMAL.
